MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2200X15B
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The ventilator was due a service, but when it was in clinical use the end users were getting alarms.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's 3-way solenoid valve & system board, and fio2 sensor were replaced to resolve test failure.The device passed performance verification.
 
Additional Manufacturer Narrative
Previously, a ventilator was returned to the manufacturer for service.The ventilator was due a service, but when it was in clinical use the end users were getting alarms.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's 3-way solenoid valve & system board, and fio2 sensor were replaced to resolve test failure.The device passed performance verification.The device was returned to the manufacturer's product investigation laboratory (pil).Pil was unable to confirm the failure of the system pca, solenoid, and fio2 cable.Pil installed the system pca, solenoid valve and fio2 cable on the trilogy evo stb and ran therapy for approximately 1 hour.Pil concluded that the system pca , solenoid valve and fio2 operate without an issue.Pil retrieved and reviewed the event log and found nothing of note.Pil concluded that the system pca, solenoid valve and fio2 operate as designed.The trilogy evo cable, system pca to fio2 sensor has been scrapped.

Brand Name
TRILOGY EV300
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17907241
Report Number2518422-2023-26173
Device Sequence Number7543441
Product Code CBK
UDI-Device Identifier00606959061033
UDI-Public00606959061033
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX2200X15B
Device Catalogue NumberFX2200X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown